Show simple item record

AuthorRuss, Jochendc.contributor.author
AuthorSchelling, Stefandc.contributor.author
Date of accession2019-05-28T11:43:53Zdc.date.accessioned
Available in OPARU since2019-05-28T11:43:53Zdc.date.available
Date of first publication2018dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Dewey Decimal GroupDDC 300 / Social sciencesdc.subject.ddc
Dewey Decimal GroupDDC 330 / Economicsdc.subject.ddc
TitleMulti Cumulative Prospect Theory and the Demand for Cliquet-Style Guaranteesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Finanz- und Aktuarwissenschaften in Verbindung mit der Universität Ulm (ifa)uulm.affiliationSpecific
InstitutionInstitut für Versicherungswissenschaftenuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1111/jori.12195dc.identifier.doiExternal
Source - Title of sourceJournal of Risk and Insurancesource.title
Source - Place of publicationWileysource.publisher
Source - Volume85source.volume
Source - Issue4source.issue
Source - Year2018source.year
Source - From page1103source.fromPage
Source - To page1125source.toPage
Source - ISSN0022-4367source.identifier.issn
Source - eISSN1539-6975source.identifier.eissn
Suitable communityWeitere Einrichtungenuulm.community
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000450268900009uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record